# SDR SWAA2022041885126

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q003883M: LOWER WING TO BODY FAIRING 194E WITH MULTIPLE FASTENER HOLES ELONGATED / [01] PERFORMED VISUAL INSPECTION AT PANEL 194E ON ALL FASTENER HOLE FOUND MULTIPLE DAMAGED PER B737 NTM 51-05-01 AND PREPARED DAMAGED AREA TO APPLY DRY PROCESS PER B737 SRM 51-70-05 PARAGRAPH(4.D);[02] VERIFIED 1;OK APPLY DRY PROCESS.;[03] PERFORMED DRY PROCESS ON REPAIR AREA PER B737 SRM 51-70-05-2R-0 PARAGRAPH (4.D) AND PREPARED AREA TO REPAIR PER B737SRM 51-70-05-2R-0 PARAGRAPH (4.E);[04] VERIFIED 3;OK TO APPLY REPAIR;[05] REPAIRED ALL FASTENER HOLES ON LOWER WING TO BODY FAIRING 194E WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-05-2R-8; MATERIALS USED PO# 1759850 AND PO# 1759636;[06] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 SRM 51-05-01 SECTION 5;[07] VERIFIED STEPS 5 AND 6 AND OK TO PRIME AND TOP COAT;[08] APPLIED TOPCOAT ON LOWER WING TO BODY FAIRING 194E REF B 737 AMM 51-21-73-370-803;[09] VERIFIED PAINT
